Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Burning sensation after urination. Have lower abdominal pain. What is causing these?

recently after having regular sex with my boyfriend i just recently have started to get a burning sensation after urinating, after going to the toilet i still feel like i need to go. when i wipe myself i have blood on the tissue, this is irregular but gets worse when happens again. i have recently started to have bad lower abdominal pain. this is becoming really uncomfortable and is getting me a little worried.
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Burning sensation just after sex , once or twice is common.
Occasionally blood spots are also normal after forceful sex.
Excruciating pain and more blood are cause of concern.
Consult a Gynaecologist and get in her opinion.
Ultrasound of genitals are very important.
Blood for urea, urine analysis is also very important.
Hope I have answered your question.
If further any question I will help.
Good luck.
DR. het
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor